# SDR HALA20250303010

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 18,518 hours, 4,023 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,348 hours, 2,410 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

WEAK DIRTY SOCKS SMELL THROUGHOUT CABIN AND COCKPIT. STRONGER IN BACK OF PLANE. STARTED UNDER 5000'. TURNED ON APU BLEED AND SMELL DISAPATED.  DURING ETOPS PDSC NOTICED #2 ENG OIL OVERSERVICED. REMOVED 2 QRTS. PERFORMED TSM 71-00-00-810-847-A. NO SMELLS NOTED. NO FAULTS NOTED. OK FOR SERVICE.
